# SDR CALA2017010600027

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 61,064 hours, 13,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND BATTERIES PACKS POWER SUPPLY POSITION M1208 AND M9046 INOP. REMOVED SLIDE WALL PANEL AT POS 31AB FOR ACCESS, REMOVED AND REPLACED BATTERY PACKS AT POS M1208 AND M9046,RE-INSTALLED SLIDE WAL L PANEL AT 31AB. PERFORMED OPS TEST OF BATTERY PACKS- FOUND NORMAL, REF AMM 33-51-07, 25-21-01.
